# SDR FDEA202009162228

- Difficulty date: September 16, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63101
- Aircraft time: 3,235 hours, 1,508 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Ground Stud
- Condition: Melted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE COMPLYING WITH EA H-4910-F0356148 REVISION A PART 1 DATED SEP 11, 2020 STEP 3, FOUND APU GROUND GD1300-DC ARCHED AND PARTIALY MELTED.  REPLACED BRACKET AND CHECKED GROUNDS GD01298-AC AND GD-1300-DC.  REPAIRED LEADS AND OPS CHECKED APU.  ALL WORK DONE IAW EA H-4910-T0356689.
